# SDR DXTA2025071004161

- Difficulty date: July 7, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N548QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0105
- Aircraft time: 7,652 hours, 5,111 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detection Sys
- Condition: No Test
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON CABIN PREP SYSTEMS TEST THE RED BAGGAGE FIRE TEST FAILS.  THE RES CAS MESSAGE STAYS ILLUMINATED AND RED BAGGAGE FIRE BUTTON STAYS ILLUMINATED. UNABLE TO REAT OR TEST. CORRECTIVE ACTION; POWERED ON AIRCRAFT, COMPLETED MULTIPLE BAGGAGE COMPARTMENT SMOKE DETECTOR SYSTEM OPS CHECKS. ALL CHIMES, AURAL WARNINGS, CAS MESSAGES AND INDICATION LIGHTS CHECK GOOD AND EXTINGUISHED. REVIEWED CMC FOR FIRE PROTECTION FAULTS, NONE NOTED. PERFORMED ARES DOWNLOAD FOR 07/07 EVENTS AND SENT TO MANUFACTURER FOR EVALUATION. NOTIFIED MCC OF WORK PERFORMED, NOTED NO HISTORY NOTED AND NO FAULTS DURING MX.  WORK COMPLETED IAW AMM CH 26-13-00 AND 31-33-00. OPS CHECK GOOD.
